# SDR AALA202107134420

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 33,932 hours, 13,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Sticking
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT FORWARD ENTRY DOOR VERY DIFFICULT TO CLOSE IT STICKS AT ABOUT 2/3 POINT ON CLOSING. REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM AND ROLLER ASSEMBLY PER AMM 52-11-21.
